# SDR AALA201802059018

- Difficulty date: February 1, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,681 hours, 10,691 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: EN3646A6083ABN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID GALLEY LEFT SIDE EMERGENCY EXIT LIGHT INOPERATIVE. RECONNECTED THE CONNECTOR.
